# SDR TRAX200600643

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 11,881 hours, 10,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT FLOOR TRACK JUST AFT OF FS 559.00 AT RBL-9 IS CORRODED.
